# SDR SWIA200922627

- Difficulty date: May 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 21,792 hours, 29,422 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD WING LOWER STRINGER 10 IS CRACKED AT RIB 6.  (C CHECK)  REPAIRED PER SRM.
